# SDR AALA20100202FRA01

- Difficulty date: February 2, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 34,002 hours, 4,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT IS MISSING AT STATION 371 LOWER GALLEY.  REPLACED LIGHT ASSEMBLY AT STATION 371 LOWER GALLEY.  OPS CHECKS NORMAL.
